MAUDE Adverse Event Report: CLEARCORRECT CLEARCORRECT; CLEAR PLASTIC ORTHODONTIC ALIGNER

CLEARCORRECT CLEARCORRECT; CLEAR PLASTIC ORTHODONTIC ALIGNER
Model Number Retainer
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Tooth Fracture (2428)
Date of Event 09/08/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clearcorrect findings: a review of the lower digital scan and the start of treatment patient photos received on december 3, 2020 shows a chip at tooth 24 where the customer is describing.Clinical evaluation: the primary complaint is that tooth #24 was chipped and required restoration.Review of the records shows that this tooth is intact, however they also show that teeth #23 and #25 show signs of incisal edge wear.This patient has a worn dentition as evidenced by the incisal edge wear on several teeth.In essence, the enamel and dentin is crumbling away.In my opinion, the reason for the mifl restoration on 24 is related to the worn dentition vs the aligner.As an additional note, if tooth structure comes off with aligner wear, it is most likely compromised to begin with.
 
Event or Problem Description
The customer's office called in and stated the lower arch retainer for case# (b)(4) is too tight on the patient.Upon removal, the lower retainer broke a tooth.Tooth #24 was chipped on the mesial, facial, and lingual.The provider uses an outie tool to remove the retainer from the lower arch.The provider repaired the tooth immediately.

Brand Name
CLEARCORRECT
Common Device Name
CLEAR PLASTIC ORTHODONTIC ALIGNER
Manufacturer (Section D)
CLEARCORRECT
21 cypress blvd
round rock TX 78665
Manufacturer (Section G)
CLEARCORRECT
21 cypress blvd
round rock TX 78665
Manufacturer Contact
raquel brown
21 cypress blvd
round rock, TX 78665
8883313233
MDR Report Key15635472
Report Number3007130440-2022-00008
Device Sequence Number5810577
Product Code NXC
UDI-Device IdentifierD865REF00041
UDI-Public+D865REF00041/$$52405612406555/16D20220826
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K113618
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Dentist
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 10/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date02/26/2024
Device Model NumberRetainer
Device Catalogue NumberREF-04
Device Lot Number3189995
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2022
Initial Report FDA Received Date10/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/26/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient SexFemale